MathSciNet Relay Station
MathSciNet bibliographic data
MR914859 45E10 (46F10 46J99)
Vladimirov, V. S. The Wiener-Hopf equation in Nevanlinna and Smirnov algebras. (Russian) Izv. Akad. Nauk SSSR Ser. Mat. 51 (1987), no. 4, 767--784, 910; translation in Math. USSR-Izv. 31 (1988), no. 1, 77–94
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement